# SDR DALA2022070504656

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 EXPIRED DUE DATE ON ELT SECOND TO LAST LH OVERHEAD BIN IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED ELT PER A320 AMM 25-65-30. OK FOR SERVICE. (2303695)
